# SDR 96ZZZX1036

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N363U
- Make and model: Hughes 269C
- Aircraft serial: S1568
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Cable
- Part number: 269A55909
- Condition: Broken
- Location: M/R
- Part time: 2,044 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE HERDING CATTLE, PILOT LANDED TO OPEN GATE.  PILOT HEARD A LOUD POP.  ON INVESTIGATION, HE FOUND THE CLUTCH CABLE BROKEN.  FURTHER INVESTIGATION REVEALED THE CABLE BROKE AT SWAGED BALL END.  THIS CABLE ASSY IS NOT INSPECTED UNTIL THE 400-HOUR INSPECTION EVENT FOR DAMAGE.  RECOMMEND A TIME-LIMIT REPLACEMENT BE SET AT 1,200 HOURS.  THE 400-HOUR INSPECTION REQUIRES DISASSEMBLY OF CLUTCH ASSEMBLY FOR THE COMPLETE INSPECTION OF THE CABLE.
